# SDR FOTR2011101704200

- Difficulty date: October 17, 2011
- Submitted: November 11, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- Aircraft time: 67,453 hours, 44,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Part time: 67,453 hours, 44,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 375 S12R, LOWER INTERCOSTAL CRACKED.  REPAIRED ON FASI WO 21180, NR 104200.
